Hamburger-Noether matrices over rings



Downloads per month over past year

Castellanos Peñuela, Julio Antonio (1990) Hamburger-Noether matrices over rings. Journal of Pure and Applied Algebra, 64 (1). pp. 7-19. ISSN 0022-4049

[thumbnail of Castellanos08elsevier.pdf] PDF
Restringido a Repository staff only


Official URL:


We study Hamburger-Noether matrices over rings, obtaining some applications to deformations of curves and equisingularity. We also study a special type of them, the matrices of Arf.

Item Type:Article
Uncontrolled Keywords:Formal methods; deformations
Subjects:Sciences > Mathematics > Algebra
ID Code:20560
Deposited On:21 Mar 2013 09:59
Last Modified:09 Aug 2018 10:02

Origin of downloads

Repository Staff Only: item control page